# SDR DALA2023031902048

- Difficulty date: March 18, 2023
- Submitted: March 19, 2023
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 46,071 hours, 24,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3152, RT OVER WING EMERGENCY EXIT DOORS EMERGENCY EXIT ECAM MESSAGE (AT EXIT, LIGHT FLASHING) ALSO CAN PUSH ON PLASTIC AND MAKE IT GO OUT. PRESSURE OK/NORMAL. CORRECTIVE ACTION: OPS TESTED EMERGENCY LIGHTS. NO FAULTS FOUND. NO MESSAGES ON ECAM. (LP 4092643)
